# SDR UIEA2021043001027

- Difficulty date: April 30, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,955 hours, 22,665 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT E/I VALVE DISAGREE LIGHT ILLUMINATED PRIOR TO ENG START. VALVE OPERATED NORMALLY(BUT SLOW) POST START. START CONDUCTED W/ MX & DISP. CONCURRENCE.( C/W ENGINE INLET TAI VALVE OPS CHECK, CHECKS GOOD, PER AMM 30-21-03-404-022 SUBTASK 30-21-03-714-062 )
